# SDR 2006UALA01567

- Difficulty date: August 10, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 32,808 hours, 12,294 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED UNDER AMBER ALERT AFTER THE LOSS OF THE RIGHT GENERATOR AND THE INABILITY TO START THE APU.  RT IDG FAULT DISPLAYED, IDG DISCONNECTED.  REPLACED IDG.
